# SDR SWAA2022012562370

- Difficulty date: January 19, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RT AC BAY UPPER ATTACH ANGLE AT BS 663 RBL 8. CRACK VERIFIED WITH HFEC.  CUT & REMOVED ATTACH ANGLE IAW SRM 57-10-10-2R-5 FIG 202 SHEET 4;    PERFORMED DVI OF REPAIR AREA & UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5; FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.  TREATED & PRIMED REPAIR PARTS & CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5;   INSTALLED IAW SRM 57-10-10-2R-5 REPAIR 5. APPLIED FILET SEAL & CAP SEAL TO REPAIR & REPAIR FASTENERS IAW SRM 57-10-10-2R-5 & AMM 51-31-00-390-805.  CAP SEAL EXTERIOR AREA ONLY.; APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 STEP O.  CAP SEALED TANK FASTENERS INTERNALLY IAW SRM 57-10-10-2R-5 & AMM 51-31-00-390-805.
